Journal article icon

Journal article

Spectral approximation of a strain-limiting nonlinear elastic model

Abstract:

We construct a numerical algorithm for the approximate solution of a non-linear elastic limiting strain model based on the Fourier spectral method. The existence and uniqueness of the numerical solution are proved. Assuming that the weak solution to the boundary-value problem possesses suitable Sobolev regularity, the sequence of numerical solutions is shown to converge to the weak solution of the problem at an optimal rate. The numerical method represents a finite-dimensional system of nonli...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:

Authors


Gelmetti, N More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
Worcester College
ORCID:
0000-0002-0812-6105
Publisher:
Mathematical Society of Serbia Publisher's website
Journal:
Matematički Vesnik Journal website
Volume:
71
Issue:
1-2
Pages:
63–89
Publication date:
2018-12-23
Acceptance date:
2018-12-17
EISSN:
2406-0682
ISSN:
0025-5165
Pubs id:
pubs:953063
URN:
uri:9a438b36-37de-4d66-a2c3-ada9f9df2465
UUID:
uuid:9a438b36-37de-4d66-a2c3-ada9f9df2465
Local pid:
pubs:953063

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP